# SDR P5CA0401026

- Difficulty date: January 8, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 6,270 hours, 1,015 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285U0084210
- Part serial: DO1647
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE STICK SHAKER CAME ON STEADY A/S & ATTITUDE NORMAL.  PULLED R STICK SHAKER C/B.  DEFERRED TO DMI 32052 AS MEL 27-32-01.  INSTALLED PLACARDS.  REMOVED AND REPLACED A10 STALL WARNING CARD.
